# SDR UPS02439281

- Difficulty date: August 7, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C INSPECT SPEED TAPE TWO .25 INCH HOLES LOCATED O/B & FWD OF THE WATER SERVICING PANEL PER SRM 51-40-09 FIG 1 SHT 3.  FIBERGLASS REPAIRED AS PER SRM 51-40-15 FIG 7 AT EXT SURFACE.
